# SDR CALA2014050500553

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 47,596 hours, 16,833 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1122
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK IN LT FUSELAGE FRAME BS 500A STRINGER 8L - 9L AT INBD RIVET FOR SUPPORT BRACKET ATTACHMENT FOR AIR CONDITIONING OUTLET EXTRUSION.  REPAIR IAW EA 5310-04716 REV F FIGURE 3.  REMOVED SUPPORT BRACKET PERFORMED HFEC CUT OUT AFFECTED DRAIN. FABRICATED 2 NEW DOUBLER 7075-0 HEAT & TREATED DOUBLER REV F OPERATION 02 SRM 51-40-02 SRM 51-20-01.
